# SDR DALA2014091105003

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 51,750 hours, 19,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 480- 520, S27L - 27R HAS A  LIGHTNING STRIKE, DENT & GOUGED.  REPAIRED IAW ER/A 500521-14, REV C FOR REPAIR.
